# SDR CA011018020

- Difficulty date: October 1, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 3,353 hours
- Engine: Pwa JT15D4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE CESSNA 550 PHASE "5" AND PHASE "49" INSPECTIONS, OF THE R/H F.S. 287.78 SKIN SEAM, A 1.5" LONG CRACK WAS FOUND CENTERED ABOUT 115.25 (W.L.). - CESSNA INFORMATION: THIS HAVE OCCUR ON SOME AIRCRAFT, FOLLOWING REPAINTING. - OUR AIRCRAFT S/N 550-0702 HAVE ORIGINAL PAINT.
